# SDR DJFA2005058

- Difficulty date: February 11, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N448CW
- Make and model: Beech 400A
- Aircraft serial: RK368
- Aircraft time: 1,182 hours, 1,024 cycles
- Engine: Pwa JT15D5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Sys
- Condition: Contaminated
- Location: Fuel Tank
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

KMIA - KCVG  CREW REPORTED THAT WHILE DESCENDING FROM 19,000 TO 11,000 FEET THE LEFT FUEL FILTER BYPASS LIGHT ILLUMINATED MOMENTARILY, THEN RE-ILLUMINATED AFTER APPROXIMATELY ONE MINUTE.  SEVERAL MINUTES LATER THE RIGHT FUEL FILTER BYPASS LIGHT ILLUMINATED, AND THEN MOMENTARILY EXTINGUISHED.  AN EMERGENCY WAS DECLARED, AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  BOTH ANNUNCIATORS WERE ILLUMINATED ON LANDING AND ROLLOUT.  AT THE THRESHOLD OF THE RUNWAY BOTH FUEL FILTER BYPASS LIGHTS EXTINGUISHED.  FUEL TEMPERATURE AT 11,000 FEET WAS -20 TO -22 DEGREES C.  MAINTENANCE DRAINED WATER FROM THE FUEL TANKS AND PERFORMED AN ENGINE GROUND RUN WITH NO NOTED DISCREPANCIES.  AIRCRAFT WAS RETURNED TO SERVICE.
